# SDR DALA2025070104877

- Difficulty date: June 29, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 64,949 hours, 46,890 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bulkhead
- Condition: No Discrepancy
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9505 DUE TO HARD LANDING ON FL1405, PERFORM DETAILED INSP IAW ER/A 565522-14AD. CORRECTIVE ACTION: INSPECTED A/C 9505 CANTED BULKHEAD IAW ER/A 565522-14AD. (1053477)
